# SDR IPXA09855233

- Difficulty date: February 2, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 56527964N
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 852-W4-19, REPAIR DOUBLER HAS 2EA FASTENERS WITH LESS THAN 4D SPACING RT INBOARD FLAP INBOARD RIB XCW 60 14" AND .5" AFT OF FLAP SPAR 2" BELOW UPPER SKIN.  REPLACED WEB PER DDWG 5652796 REV H AND DC8 SRM 51-03-00.
